# SDR SWAA2022091244999

- Difficulty date: August 23, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 53,973 hours, 37,112 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23L LOCATED BS 540 AT FWD CARGO COMPARTMENT 2022-447706 / [01] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC 600D; SN:60009161631; DUE DATE: 03-DEC-22;[02] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-23;[03] REPAIRED STRINGER 23L LOC. BS 540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 THIS REPAIR IS CATEGORY A. NOT FURTHER ACTION OR REINSPECTION REQUIERED. SEE INDIVIDUAL SING OFF BELOW.;[04] REPAIRED STRINGER 23L LOC. BS 540 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 THIS REPAIR IS CATEGORY A. NOT FURTHER ACTION OR REINSPECTION REQUIERED. SEE INDIVIDUAL SING OFF BELOW. CERTIFIED AS RII
